Rearrangements of$C$_{1}-summable series

F. Bagemihl Institute for Advanced Study, Princeton, N.J. P. Erdös Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331092

Acta Mathematica, 92, (1), 35-53, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ]
@inproceedings{f.1954rearrangements,
  title={Rearrangements of$C$_{1}-summable series},
  author={F. Bagemihl, and P. Erdös},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140832325801},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={35-53},
  year={1954},
}
F. Bagemihl, and P. Erdös. Rearrangements of$C$_{1}-summable series. 1954. Vol. 92. In Acta Mathematica. pp.35-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140832325801.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved